按条件检索“66”条记录

已选条件: 数据来源: 万方 × 出版年: 2014 × 机构: 数学学院 × 机构: 计算机科学与技... ×
导出
  • 排序
  • 显示
1. Introduction to clarithmetic III SCOPUS SCIE

作者:Japaridze, G.

作者机构:[Japaridze, G] School of Computer Science and Technology, Shandong University, Middle Shunhua Road, Jinan, Shandong 25101, China, Department of Computing Sciences, Villanova University, 800 Lancaster Avenue, Villanova, PA 19085, United States

来源:Annals of Pure and Applied Logic,ANNALS OF PURE AND APPLIED LOGIC,2014,Vol.165,Issue.1,241-252

WOS被引数:2

资源类型:期刊论文

WOS:000326660600011

2. Neighbor sum distinguishing total colorings via the Combinatorial Nullstellensatz SCOPUS SCIE

作者:DING LaiHao;WANG GuangHui;YAN GuiYing

作者机构:[Ding, L.H] Department of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, G.H] Department of Mathematics, Shandong University, Jinan, 250100, China;[ Yan, G.Y] Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, 10080, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2014,Vol.57,Issue.9,1875-1882

WOS被引数:28

资源类型:期刊论文

WOS:000340568600008

3. Second-order schemes for solving decoupled forward backward stochastic differential equations SCOPUS SCIE

作者:ZHAO WeiDong;LI Yang;FU Yu

作者机构:[Zhao, W.D] School of Mathematics, Shandong University, Jinan, 250100, China;[ Li, Y] College of Science, University of Shanghai for Science and Technology, Shanghai, 200093, China;[ Fu, Y] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2014,Vol.57,Issue.4,665-686

WOS被引数:3

资源类型:期刊论文

WOS:000333080500001

4. Relationship between maximum principle and dynamic programming principle for stochastic recursive optimal control problems of jump diffusions EI SCOPUS SCIE

作者:Jingtao Shi

作者机构:[Shi, J] School of Mathematics, Shandong University, Jinan 250100, China

来源:Optimal Control Applications and Methods,OPTIMAL CONTROL APPLICATIONS & METHODS,2014,Vol.35,Issue.1,61-76

WOS被引数:1

资源类型:期刊论文

WOS:000329753000004

5. A Uniformly Optimal-Order Estimate for Finite Volume Method for Advection-Diffusion Equations EI SCOPUS SCIE

作者:Yongqiang Ren;Aijie Cheng;Hong Wang

作者机构:[Ren, Y] School of Mathematics, Shandong University, Shandong, Jinan 250100, China;[ Cheng, A] School of Mathematics, Shandong University, Shandong, Jinan 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2014,Vol.30,Issue.1,17-43

WOS被引数:4

资源类型:期刊论文

WOS:000327442500002

6. Total coloring of graphs embedded in surfaces of nonnegative Euler characteristic SCOPUS SCIE

作者:WANG HuiJuan;LIU Bin;WU JianLiang;WANG Bing

作者机构:[Wang, H.J] School of Mathematics, Shandong University, Jinan, 250100, China;[ Liu, B] Department of Mathematics, Ocean University of China, Qingdao, 266100, China;[ Wu, J.L] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, B] School of Mathematics, Shandong University, Jinan, 250100, China, Department of Mathematics, Zaozhuang University, Zaozhuang, 277160, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2014,Vol.57,Issue.1,211-220

WOS被引数:2

资源类型:期刊论文

WOS:000329793500017

7. A Numerical Method and its Error Estimates for the Decoupled Forward-Backward Stochastic Differential Equations SCOPUS SCIE

作者:Weidong Zhao

作者机构:[Zhao, W] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Zhang, W] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Ju, L] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States, Beijing Computational Science Research Center, Beijing 100084, China

来源:Communications in Computational Physics,COMMUNICATIONS IN COMPUTATIONAL PHYSICS,2014,Vol.15,Issue.3,618-646

WOS被引数:14

资源类型:期刊论文

WOS:000328283100003

8. The Linear t-Colorings of Sierpi ński-Like Graphs SCOPUS SCIE

作者:Bing Xue;Liancui Zuo;Guanghui Wang;Guojun Li

作者机构:[Xue, B] School of Mathematics, Shandong University, Jinan, 250100, China;[ Zuo, L] College of Mathematical Science, Tianjin Normal University, Tianjin, 300387, China;[ Wang, G] School of Mathematics, Shandong University, Jinan, 250100, China;[ Li, G] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2014,Vol.30,Issue.3,755-767

WOS被引数:6

资源类型:期刊论文

WOS:000334939300022

9. On the Existence and Uniqueness of Solutions to Stochastic Differential Equations Driven by G-Brownian Motion with Integral-Lipschitz Coefficients CSCD SCOPUS SCIE

作者:Xue-peng BAI;Yi-qing LIN

作者机构:[Bai, X.-P] Institut de Recherche Mathématique de Rennes, Université de Rennes 1, Rennes Cedex, 35042, France, School of Mathematics, Shandong University, Jinan, 250100, China;[ Lin, Y.-Q] Institut de Recherche Mathématique de Rennes, Université de Rennes 1, Rennes Cedex, 35042, France, School of Mathematics, Shandong University, Jinan, 250100, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2014,Vol.30,Issue.3,589-610

WOS被引数:11

资源类型:期刊论文

WOS:000341462800004

10. Backward stochastic differential equations driven by G-Brownian motion EI SCOPUS SCIE

作者:Hu, M.;Ji, S.;Peng, S.;Song, Y.

作者机构:[Hu, M] School of Mathematics, Shandong University, China;[ Ji, S] Qilu Institute of Finance, Shandong University, China;[ Peng, S] School of Mathematics, Shandong University, China, Qilu Institute of Finance, Shandong University, China;[ Song, Y] Academy of Mathematics and Systems Science, CAS, Beijing, China

来源:Stochastic Processes and Their Applications: An Official Journal of the Bernoulli Society for Mathematical Statistics and Probability,STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2014,Vol.124,Issue.1,759-784

WOS被引数:30

资源类型:期刊论文

WOS:000329594400030

11. PRECONDITIONED HSS-LIKE ITERATIVE METHOD FOR SADDLE POINT PROBLEMS SCOPUS SCIE

作者:Qingbing Liu[1];Guoliang Chen[2];Caiqin Song[3]

作者机构:[Qingbing Liu]Department of Mathematics, Zhejiang Wanli University, Ningbo 315100, China.;[Guoliang Chen]Department of Mathematics, East China Normal University, Shanghai 200241, China.;[Caiqin Song]School of Mathematics, Shandong University, Jinan 250100, China

来源:计算数学:英文版,JOURNAL OF COMPUTATIONAL MATHEMATICS,2014,Vol.32,Issue.4,442-455

WOS被引数:5

资源类型:期刊论文

WOS:000338337300004

12. A polynomial time algorithm for GapCVPP in l_1 norm SCOPUS SCIE

作者:TIAN ChengLiang;HAN LiDong;XU GuangWu;

作者机构:[TIAN ChengLiang;HAN LiDong;XU GuangWu]Key Laboratory of Cryptologic Technology and Information Security,Ministry of Education,Shandong University;[TIAN ChengLiang;HAN LiDong;XU GuangWu]School of Mathematics,Shandong University;[TIAN ChengLiang;HAN LiDong;XU GuangWu]Institute for Advanced Study,Tsinghua University;[TIAN ChengLiang;HAN LiDong;XU GuangWu]Department of Electrical Engineering and Computer Scienc

来源:Science China(Information Sciences),SCIENCE CHINA-INFORMATION SCIENCES,2014,Vol.57,Issue.3,112-118

资源类型:期刊论文

WOS:000332351000009

13. A fast algorithm for color space conversion and rounding error analysis based on fixed-point digital signal processors EI SCOPUS SCIE

作者:Zhao-Guang Liu;Sheng-Yong Du;Yang Yang;Xiu-Hua Ji

作者机构:[Liu, Z.-G] Shandong Provincial Key Laboratory of Digital Media Technology, School of Computer Science and Technology, Shandong University of Finance and Economics, Jinan, China;[ Du, S.-Y] School of Management Science and Engineering, Shandong University of Finance and Economics, Jinan, China;[ Yang, Y] School of Information Science and Engineering, Shandong University, Jinan, China;[ Ji, X.-H] Shandong Provincial Key Laboratory of Digital Media Technology, School of Computer Science and Technology, Shandong University of Finance and Economics, Jinan, China

来源:Computers and Electrical Engineering,COMPUTERS & ELECTRICAL ENGINEERING,2014,Vol.40,Issue.4,1405-1414

WOS被引数:2

资源类型:期刊论文

WOS:000336700800034

14. L~p estimates for fully coupled FBSDEs with jumps EI SCOPUS SCIE

作者:Juan Li;Qingmeng Wei

作者机构:[Li, J] School of Mathematics and Statistics, Shandong University, Weihai, Weihai 264209, China;[ Wei, Q] School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China, School of Mathematics, Shandong University, Jinan 250100, China

来源:Stochastic Processes and Their Applications: An Official Journal of the Bernoulli Society for Mathematical Statistics and Probability,STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2014,Vol.124,Issue.4,1582-1611

WOS被引数:5

资源类型:期刊论文

WOS:000332427200005

15. Consensus and r-consensus problems for singular systems EI SCOPUS SCIE

作者:Zhang Lequn; Feng Jun-e; Yao Juan

作者机构:[Zhang, L] School of Mathematics, Shandong University, Jinan, 250100, China;[ Feng, J.-E] School of Mathematics, Shandong University, Jinan, 250100, China;[ Yao, J] School of Mathematics, Shandong University, Jinan, 250100, China

来源:系统科学与复杂性学报(英文版),JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2014,Vol.27,Issue.2,252-262

资源类型:期刊论文

WOS:000334445400002

16. An efficient Monte Carlo EM algorithm for Bayesian lasso SCOPUS SCIE

作者:Yuan, J.;Wei, G.

作者机构:[Yuan, J] School of Mathematics, Shandong University, Jinan, Shandong, China;[ Wei, G] School of Mathematics, Shandong University, Jinan, Shandong, China

来源:Journal of statistical computation and simulation,JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION,2014,Vol.84,Issue.10,2166-2186

WOS被引数:1

资源类型:期刊论文

WOS:000337915200007

17. A phylogenetic model for understanding the effect of gene duplication on cancer progression SCOPUS SCIE

作者:Ma, Qin;Reeves, Jaxk H.;Liberles, David A.;Yu, Lili;Chang, Zheng;Zhao, Jing;Cui, Juan;Xu, Ying;Liu, Liang

作者机构:[Ma, Q] Department of Biochemistry and Molecular Biology, Institute of Bioinformatics, University of Georgia, Athens, GA 30602, United States;[ Reeves, J.H] Department of Statistics, University of Georgia, Athens, GA 30602, United States;[ Liberles, D.A] Department of Molecular Biology, University of Wyoming, Laramie, WY 82071, United States;[ Yu, L] Department of Biostatistics, Georgia Southern University, Statesboro, GA 30458, United States;[ Chang, Z] School of Mathematics, Shandong University, Jinan 250100, China;[ Zhao, J] Department of Statistics, University of Georgia, Athens, GA 30602, United States;[ Cui, J] Department of Computer Science and Engineering, University of Nebraska-Lincoln, Lincoln, NE 65888, United States;[ Xu, Y] Department of Biochemistry and Molecular Biology, Institute of Bioinformatics, University of Georgia, Athens, GA 30602, United States, BioEnergy Science Center, Oak Ridge, TN 37830, United States, College of Computer Science and Technology, Jilin University, Changchun, Jilin, China;[ Liu, L] Department of Biochemistry and Molecular Biology, Institute of Bioinformatics, University of Georgia, Athens, GA 30602, United States, Department of Statistics, University of Georgia, Athens, GA 30602, United States

来源:Nucleic Acids Research,NUCLEIC ACIDS RESEARCH,2014,Vol.42,Issue.5,2870-2878

WOS被引数:3

资源类型:期刊论文

WOS:000333093600014

18. Minimum total coloring of planar graph EI SCOPUS SCIE

作者:Wang, Huijuan;Wu, Lidong;Wu, Weili;Pardalos, Panos M.;Wu, Jianliang

作者机构:[Wang, H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wu, L] Department of Computer Science, University of Texas at Dallas, Richardson, TX 75080, United States;[ Wu, W] Department of Computer Science, University of Texas at Dallas, Richardson, TX 75080, United States, College of Computer Science and Technology, TaiYuan University of Technology, Taiyuan, 030024, China;[ Pardalos, P.M] Department of Industrial and System Engineering and Center for Applied Optimization, University of Florida, Gainesville, FL 32611, United States;[ Wu, J] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of global optimization,JOURNAL OF GLOBAL OPTIMIZATION,2014,Vol.60,Issue.4,777-791

WOS被引数:13

资源类型:期刊论文

WOS:000345083300012

19. PARAMETRIC SOLUTIONS TO THE GENERALIZED DISCRETE YAKUBOVICH-TRANSPOSE MATRIX EQUATION EI SCOPUS SCIE

作者:Caiqin Song;Jun-e Feng;Xiaodong Wang;Jianli Zhao

作者机构:[Song, C] School of Mathematics, Shandong University, Jinan 250100, China;[ Feng, J.-E] School of Mathematics, Shandong University, Jinan 250100, China;[ Wang, X] School of Astronautics, Harbin Institute of Technology, Harbin 150001, China;[ Zhao, J] College of Mathematics Science, Liaocheng University, Liaocheng 252059, China

来源:Asian Journal of Control: Affiliated with ACPA, the Asian Control Professors\' Association,ASIAN JOURNAL OF CONTROL,2014,Vol.16,Issue.4,1133-1140

WOS被引数:2

资源类型:期刊论文

WOS:000339476600017

20. Further Results on Disturbance Decoupling of Mix-Valued Logical Networks EI SCOPUS SCIE

作者:Zhang, L.;Feng, J.-E.;Feng, X.;Yao, J.

作者机构:[Zhang, L] School of Mathematics, Shandong University, Shandong Province 250100, China;[ Feng, J.-E] School of Mathematics, Shandong University, Shandong Province 250100, China;[ Feng, X] School of Mathematics, Shandong University, Shandong Province 250100, China;[ Yao, J] School of Mathematics, Shandong University, Shandong Province 250100, China

来源:IEEE Transactions on Automatic Control,IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2014,Vol.59,Issue.6,1630-1634

WOS被引数:6

资源类型:期刊论文

WOS:000337134000023

共 4 页, 66 条记录

TOP